We consider the mixed problem for the quasilinear partial differential-functional equation of the first order
where is a function defined by for . Using the method of characteristics and the fixed-point method we prove, under suitable assumptions, a theorem on the local existence and uniqueness of solutions of the problem.
Cite this article
Tomasz Człapiński, On the Mixed Problem for Quasilinear Partial Differential-Functional Equations of the First Order. Z. Anal. Anwend. 16 (1997), no. 2, pp. 463–478DOI 10.4171/ZAA/773